# SDR IPXA10M58636

- Difficulty date: February 22, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Engine: Ge CF680C2D1F
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MAIN PRIMARY AND SECONDARY GEAR INDICATIONS SHOWED UNSAFE - RED - NOT UP AND LOCKED.  AMM REF 31-71-01-700-801.  R & R PSEU IAW AMM 31-71-01-2. OPS CK NORMAL. PERFORMED LANDING GEAR OPS CK IAW AMM 07-11-00-2 AND AMM 32-00- 00-0. CYCLED GEAR 4 TIMES WITH NO FAULTS. LUBED GEAR FOR PRECAUTIONARY IAW AMM 12-21-05-3.  ACFT OK FOR SERVICE.
